# SDR 2024FA0000759

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Aircraft: N384CA
- Make and model: Diamon DA 40
- Aircraft serial: 40734
- Aircraft time: 2,165 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Failed
- Location: Zone 700
- Part time: 2,165 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OUTBOARD LANDING GEAR MOUNT BOLT BROKE. THERE ARE TWO BOLTS THAT HOLD THE OUTBOARD GEAR IN PLACE AND ONE OF THEM BROKE. THE PILOTS CAN NOT SEE THE BOLT IS BROKEN. IF THE BOLT BREAKS RIGHT AFTER THE 100HR THE PLANE COULD MAKE UP TO AROUND 600 LANDING WITH THE BOLT BROKEN ALONG WITH OUTBOARD SECTION NOT SUPPORTED ENOUGH CAUSING OTHER MOUNT BOLT TO BEND.
